# SDR R61A201311181224

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Spigot
- Part number: 90043407
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT GALLEY WATER SPIGOT CORRODED.  MX R & R AFT GALLEY WATER SPIGOT IAW AMM 20-10-01.  PN 90043-407, SPIGOT ASSY.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
